# SDR QMLA2016030116015

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N712GA
- Make and model: Bell 407
- Aircraft serial: 54084
- Aircraft time: 3,189 hours, 6,650 cycles
- Engine: Allsn 250C47B
- Engine time: 8,442 hours, 21,375 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE847215
- Condition: Making Metal
- Part time: 8,442 hours, 21,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION 300 HR, MECHANIC REMOVED THE FITTING TO INSPECT THE NR 6 - 7 NOZZLE.  METAL WAS FOUND IN & AROUND THE SCREEN.  THIS IS NONFERROUS METAL.  THE OIL PUMP IS COMING APART.  THE ENG IS REMOVED & WAITING FOR NEW ONE TO ARRIVE.  OIL SAMPLE TAKEN, CHIPS ARE ON A SHEET TO BE SENT OUT FOR ANALYSIS.
